# SDR USAA050972

- Difficulty date: August 4, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 11323702
- Condition: Cracked
- Location: Bs 576
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM CRACKED .75 INCH, BS 576, S17R.  REPLACED WITH FACTORY NEW PART IAW SRM 51-10-02.  (M)
